| Model Number |
9-ATV07F45/80 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/06/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2025, a 7f amplatzer trevisio delivery system was selected for use.During use, after insertion into the patient, as the occluder was being loaded, it was noted that there was a leak coming from what was initially thought as the connection of the tap and the 3-way tap was exchanged.However, it was then noted that "very proximal to the connection of the 3 way tap" was a small visible hole that was leaking saline out the side "just below the tap." the user was offered to exchange the device, however the physician elected to proceed and the device was successfully implanted.The patient was reported to have been discharged home.
Additional Manufacturer Narrative
It was reported and confirmed that the hub of the y-connector extension tube was cracked.Investigation revealed a fracture on the screw part of the extension tube, which, upon further testing, was identified as the likely cause of the leak.As the event appears to be related to a potential product quality issue, exception issue 133969 has been initiated to further investigate this complaint.A review of the device history record confirmed that all manufacturing and inspection operations were properly performed and that the product met all specifications prior to shipment.Additionally, the observed bent damages on the loader may have resulted from damage during use and/or shipping or transportation-related stress in the return to abbott.However, this cannot be determined.